# SDR DALA2019100305651

- Difficulty date: October 3, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT OF W1 X=11 BTW STA 218 CABIN PAX (W1). NRC 00414: FLOOR SUPPORT OF W1 X=11 BTW STA 218 WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #1297992)
